Items where Subject is "G Mathematical and Computer Sciences > G110 Pure Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type
Jump to: A | E | F | I | K | M | N | S | T
Number of items at this level: 41.


Acciarri, Cristina and Shumyatsky, Pavel and Thillaisundaram, Anitha (2014) Conciseness of coprime commutators in finite groups. Bulletin of the Australian Mathematical Society, 89 (2). pp. 252-258. ISSN 0004-9727

Alexoudas, Theofanis and Klopsch, Benjamin and Thillaisundaram, Anitha (2016) Maximal subgroups of multi-edge spinal groups. Groups, Geometry and Dynamics, 10 (2). pp. 619-648. ISSN 1661-7207

Avitabile, M. and Mattarei, S. (2014) Nottingham Lie algebras with diamonds of finite and infinite type. Journal of Lie Theory, 24 (2). pp. 457-473. ISSN 0949-5932

Avitabile, Marina and Jurman, Giuseppe and Mattarei, Sandro (2010) The structure of thin Lie algebras with characteristic two. International Journal of Algebra and Computation, 20 (06). pp. 731-768. ISSN 0218-1967

Avitabile, Marina and Mattarei, Sandro (2015) Grading switching for modular non-associative algebras. Contemporary Mathematics . ISSN 0271-4132

Avitabile, Marina and Mattarei, Sandro (2015) Laguerre polynomials of derivations. Israel Journal of Mathematics, 205 (1). pp. 109-126. ISSN 0021-2172


Ercan, Gulin and Guloglu, Ismail S. and Khukhro, Evgeny (2014) Derived length of a Frobenius-like kernel. Journal of Algebra, 412 . pp. 179-188. ISSN 0021-8693


Fernandez-Alcober, Gustavo and Thillaisundaram, Anitha (2016) A note on automorphisms of finite p-groups. Glasnik Matematicki . ISSN 0017-095X


Imrich, Wilfried and Smith, Simon M. (2017) On a theorem of Halin. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 87 (2). pp. 289-297. ISSN 0025-5858

Imrich, Wilfried and Smith, Simon M. and Tucker, Thomas W. and Watkins, Mark E. (2015) Infinite motion and 2-distinguishability of graphs and groups. Journal of Algebraic Combinatorics, 41 (1). pp. 109-122. ISSN 0925-9899


Khukhro, E. I. (2015) On finite soluble groups with almost fixed-point-free automorphisms of non-coprime order. Siberian Mathematical Journal, 56 (3). pp. 541-548. ISSN 0037-4466

Khukhro, E. I. and Shumyatsky, P. (2017) Almost Engel compact groups. Journal of Algebra . ISSN 0021-8693

Khukhro, Evgeny (2012) Automorphisms of finite p-groups admitting a partition. Algebra and Logic, 51 (3). pp. 264-277. ISSN 0002-5232

Khukhro, Evgeny (2013) Counterexamples to a rank analog of the Shepherd-Leedham-Green-Mckay theorem on finite p-groups of maximal nilpotency class. Siberian Mathematical Journal, 54 (1). pp. 173-183. ISSN 0037-4466

Khukhro, Evgeny (2013) Rank and order of a finite group admitting a Frobenius group of automorphisms. Algebra and Logic, 52 (1). pp. 72-78. ISSN 0002-5232

Khukhro, Evgeny and Makarenko, N Yu. (2013) Finite groups and Lie rings with a metacyclic Frobenius group of automorphisms. Journal of Algebra, 386 . pp. 77-104. ISSN 0021-8693

Khukhro, Evgeny and Shumyatsky, Pavel (2017) Engel-type subgroups and length parameters of finite groups. Israel Journal of Mathematics, 222 (2). pp. 599-629. ISSN 0021-2172

Khukhro, Evgeny and Shumyatsky, Pavel (2018) Finite groups with Engel sinks of bounded rank. Glasgow Mathematical Journal . ISSN 0017-0895

Khukhro, Evgeny and Shumyatsky, Pavel (2017) Length-type parameters of finite groups with almost unipotent automorphisms. Doklady Mathematics, 95 (1). pp. 43-45. ISSN 1064-5624


Makarenko, N. Y. and Khukhro, Evgeny (2013) Lie algebras admitting a metacyclic Frobenius group of automorphisms. Siberian Mathematical Journal, 54 (1). pp. 99-113. ISSN 0037-4466

Mattarei, Sandro (1992) Character tables and metabelian groups. Journal of the London Mathematical Society, 46 (1). pp. 92-100. ISSN 0024-6107

Mattarei, Sandro (2011) Engel conditions and symmetric tensors. Linear and Multilinear Algebra, 59 (4). pp. 441-449. ISSN 0308-1087

Mattarei, Sandro (2015) Inversion and subspaces of a finite field. Israel Journal of Mathematics, 206 (1). pp. 327-351. ISSN 0021-2172

Mattarei, Sandro (2008) Linear recurrence relations for binomial coefficients modulo a prime. Journal of Number Theory, 128 (1). pp. 49-58. ISSN 0022-314X

Mattarei, Sandro (2007) On a bound of Garcia and Voloch for the number of points of a Fermat curve over a prime field. Finite Fields and Their Applications, 13 (4). pp. 773-777. ISSN 1071-5797

Mattarei, Sandro (1994) An example of p-groups with identical character tables and different derived lengths. Archiv der Mathematik, 62 (1). pp. 12-20. ISSN 0003-889X

Mattarei, Sandro (2014) A property of the inverse of a subspace of a finite field. Finite Fields and Their Applications, 29 . pp. 268-274. ISSN 1071-5797

Mattarei, Sandro (2009) A sufficient condition for a number to be the order of a nonsingular derivation of a Lie algebra. Israel Journal of Mathematics, 171 (1). pp. 1-14. ISSN 0021-2172

Mattarei, Sandro and Pizzato, Marco (2017) Generalizations of self-reciprocal polynomials. Finite Fields and Their Applications, 48 . pp. 271-288. ISSN 1071-5797

Mattarei, Sandro and Tauraso, Roberto (2013) Congruences for central binomial sums and finite polylogarithms. Journal of Number Theory, 133 (1). pp. 131-157. ISSN 0022-314X

Mattarei, Sandro and Tauraso, Roberto (2018) From generating series to polynomial congruences. Journal of Number Theory, 182 . pp. 179-205. ISSN 0022-314X


Neumann, Peter and Praeger, Cheryl and Smith, Simon (2017) Some infinite permutation groups and related finite linear groups. Journal of the Australian Mathematical Society, 102 (1). pp. 136-149. ISSN 1446-7887


Smith, Simon (2010) Infinite primitive directed graphs. Journal of Algebraic Combinatorics, 31 (131). ISSN 0925-9899

Smith, Simon (2007) Orbital digraphs of infinite primitive permutation groups. Journal of Group Theory, 10 (6). ISSN 1433-5883

Smith, Simon (2017) A product for permutation groups and topological groups. Duke Mathematical Journal . ISSN 0012-7094

Smith, Simon M. (2012) Rough ends of infinite primitive permutation groups. Journal of Group Theory, 55 (2). ISSN 1433-5883

Smith, Simon M. (2015) A classification of primitive permutation groups with finite stabilizers. Journal of Algebra, 432 . pp. 12-21. ISSN 0021-8693

Smith, Simon M. and Tucker, Thomas W. and Watkins, Mark E. (2012) Distinguishability of infinite groups and graphs. The Electronic Journal of Combinatorics, 19 (2). P27. ISSN 1077-8926

Smith, Simon M. and Watkins, Mark E. (2014) Bounding the distinguishing number of infinite graphs and permutation groups. Electronic Journal of Combinatorics, 21 (3). p3.40. ISSN 1077-8926


Thillaisundaram, Anitha (2014) Groups of p-deficiency one. Mathematical Proceedings of the Cambridge Philosophical Society, 156 (1). pp. 115-121. ISSN 0305-0041

Thillaisundaram, Anitha and Klopsch, Benjamin (2017) Maximal subgroups and irreducible representations of generalised multi-edge spinal groups. Proceedings of the Edinburgh Mathematical Society . ISSN 0013-0915

This list was generated on Thu Dec 14 17:05:54 2017 GMT.